Research Repository

Inequalities for Power Series with Nonnegative Coefficients via Reverses of Jensen Inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Inequalities for Power Series with Nonnegative Coefficients via Reverses of Jensen Inequality. Tatra Mountains Mathematical Publications, 65 (1). 71 - 83. ISSN 1210-3195

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen's inequality; functions; power series
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:17
Last Modified: 19 Aug 2019 23:32
URI: http://vuir.vu.edu.au/id/eprint/33391
DOI: https://doi.org/10.1515/tmmp-2016-0006
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar